# SDR DALA2022093006407

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,011 hours, 33,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:21D. CORRECTIVE ACTION: REATTACHED LIGHTING ASSY. OK FOR SERVICE. (2430009)
